# SDR USAAD97189

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818US
- Make and model: Doug DC-9-82
- Aircraft serial: 48098
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 591044611
- Condition: Worn
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LGA - FL 1647 - ON FINAL CREW LOWERED LANDING GEAR AND RECEIVED NOSE GEAR UNSAFE LIGHT.  MADE MISSED APPROACH AND CYCLED GEAR.  ALL INDICATIONS THEN NORMAL.  LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NOSE GEAR UPPER LOCK LINK WORN.  REPLACED THE NOSE GEAR LOCK LINK ASSEMBLY.  (M)
